Doctor insights on:
How Long Is My Arm Going To Hurt After Getting A Tdap Shot
Couple of days: Couple of days at the mostGet a more detailed answer ›
I got a TDAP shot two months ago and ever since I have had constant pain in that arm, some positions hurt more than others. What should I do?
Go back to your PCP: Constant pain 2 months after a shot is not normal. You could have an abcess, which is fairly common following multiple component injections. It could simply be a torn muscle, but you need to have an infection ruled out. ...Read more
I am experiencing shoulder pain. I got tdap shot 8 days ago. Pain is some better but still very bad. Unable to lift arm over head. Can't lay on left side. Is this normal? How long is this going to last?
Dpt shot: Ice packs can reduce the pain. However, if the injection site is swollen, hot and throbbing consult your doctor to rule out a possible infection. ...Read more
What do you suggest if i had a tetanus tdap shot my arm hurts so freaking bad at the injection site?
Hi i got the tdap shot yesterday morning and my arm is really sore i there anything that i can do so it doesn't get worse?
Hot or cold: Usually mostly due to not relaxing muscles before shot, so is local muscle tissue problem, like a charley horse, so local heat will often help. If an immune response, then cold will help reduce the "activity " in the area. Tylenol (acetaminophen) can also help with the discomfort. Start w/ warm compresses, 15-20 min every 1/2 hr or so. Should improve a lot after 2-3 days, and if not, get checked. ...Read more
I got the Tdap shot last Wednesday and my arm still hurts I'm able to move my are above my head. My arm is red and it can hurt to touch and when move ?
Brisk response: The most likely culprit is from the tetanus toxoid in the Tdap. Although a routine booster every 10 years is recommended, some people continue to have high anti-tetanus antibody way beyond 10 years and the booster shot then would lead to a hyperimmune response. Consider taking NSAIDs and apply ice pack. If the pain is unbearable, a few days of oral steroid may be considered. ...Read moreSee 1 more doctor answer
Should your arm hurt after 10 days of having a pneumonia, and tdap shot, one in each arm, my arm got better, but now hurts to move it, also tenderness?
Immunizations: Ten days is a bit long to be complaining of pain from immunizations. See your doctor to make sure you don't have an infection. ...Read more
On fri i had a tdap shot and hep combo a/b shot i'm still lightheaded, and most of all tired and weak, especially in my arms. Will this get better?
Vaccines: If it had been more than 10 years since your last tetanus vaccine, there is more tenderness at the vaccine site. Any vaccine elicits an immune response, which can make u feel tired, especially in the extremities where u received the vaccines. Try cool rags on injection sites ; and, use your arms as much as possible to increase circulation. ...Read more
My son just got the tdap shot his arm itches a lot and it's a little swollen what can I put on it so it won't itch so much??
Cool compress: The itch sensation is sent to the brain along nerves. Chill the nerves and the message is slowed down. It works for most pain or itching.You can crack up some ice cubes in a face cloth and put it in a ziploc bag to make a simple compress. ...Read more
Got tdap and hep a/b combo shots on fri. I'm still weak especially in my arms, tired and lightheaded. Is this from a shot? Will it go away? When?
Shots cause paine: It's great you are up to date on your immunizations. If you have that many shots at once, it is completely normal to have soreness/pain/and some viral prodrome. It should get less over the first week, and be completely gone by week 2. If you have dramatic worsening, then please visit your primary care physician for thorough testing. ...Read moreSee 1 more doctor answer
I had a tdap shot nearly a month ago. My arm was sore to begin with but has gotten worse; dull pain and severe pain when lifting a certain way. ?
I got a Tdap vaccine 8 days ago. My arm still really hurts. I'm a 35 year old female. Is this normal?
Scraped arm on rusty gate. No bleeding. Cleaned thoroughly. Tdap 8 years.. MD recommendation for no vaccinations due to autoimmune. Is this a problem?
You are fine: Tdap is good for 10 years. In addition, you should talk to an immunologist to clear the way for a booster dose soon. Autoimmune is not a contraindication to vaccine. Clear this with your immunologist/rheumatologist. ...Read more
Got my tdap as a tetanus booster. I think some of the vaccine leaked down my arm. Should the nurse have given me a new one? Will I be boosted enough?
No need to worry: I am sure the vast majority of the vaccine got into you and that should be adequate to boost your immunity. Tetanus is fortunately quite rare but is a very interesting illness and there are still mysteries as to exactly what leads someone to get it; it is not as straightforward as most doctors believe. For an interesting discussion see http://tinyurl.com/khla9r6 ...Read moreSee 1 more doctor answer
I just got a TDAP vaccine on 1/12. Since then, my arm has been killing me and today, 1/14, I have a slight fever of 99.2. Is this a normal reaction?
YES: You can have local pain in the arm were the vaccine was given and also a low grade fevers for a few days. All those symptoms seem normal, typically resolve in a day or two. ...Read more
How long does a tdap shot last? I got one in 2009 and i'm wondering if i'm good if i get cut by something rusty.
How long do I need to wait to get the tdap shot after getting a flu shot? Also when are they effective?
- Talk to a doctor live online for free
- How long will my arm hurt after a mengites shot?
- How long after flu shot does your arm hurt?
- Why does my arm hurt after getting a flu shot?
- Ask a doctor a question free online
- Will my arm hurt after a flu shot
- How long after the depo shot will i get my period?
- How long after a depo shot will i get my period?
- Why does my arm hurt after the flu shot?
- How long will my arm hurt after tdap shot?